# SDR SWIA2020010247541

- Difficulty date: December 9, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 30,263 hours, 28,454 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605.0 FRAMAE CORRODED BETWEEN STR 21L AND STR 22L (C-CHECK) RO 12/31/2019  BLENDED CORROSION ON FRAME. FOUND CORROSION OUT OF LIMITATIONS IAW CRJ200 SRM. REMOVED FRAME BETWEEN LEFT AND RIGHT FACTORY SPLICES.  MATCH DRILLED REPLACEMENTAND INSTALLED WET IAW CRJ200 SRM.  COMPLETED FORM M-337. COMPLETED SKY FORM.
